# SDR HAL960110

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 464
- Part time: 75,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON INTERCOSTAL BETWEEN VERTICAL FRAMES ABOVE THE ACCESS DOOR 115AZ AT STATION 464.  INSTALLED ANGLE DOUBLER PER SRM 53-00-01 VOL 1.  (M)
